# SDR USAA2011042791655

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 43,966 hours, 16,601 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100511
- Part serial: 64458
- Condition: Defective
- Location: Cockpit
- Part time: 45,105 hours, 17,019 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 75-PHX - EE - CAPTAIN'S O2 MASK WILL NOT INFLATE FOR QUICK DONNING.  MAINTENANCE REPLACED CAPTAIN'S O2 MASK IAW AIRBUS MAINTENANCE MANUAL 35-12-41-400.
